hrcak mascot   Srce   HID

Glasnik matematički, Vol. 53 No. 2, 2018.


Datum izdavanja: prosinca 2018.

Objavljen na Hrčku: 30. 12. 2018.
Sadržaj Puni tekst
On the Ramanujan-Nagell type Diophantine equation x2+Akn=B (str.221-228) engleskipdf 109 KB
Zhongfeng Zhang, Alain Togbé
Izvorni znanstveni članak
 
Totally real Thue inequalities over imaginary quadratic fields (str.229-238) engleskipdf 119 KB
István Gaál, Borka Jadrijević, László Remete
Izvorni znanstveni članak
 
On Poincaré series of half-integral weight (str.239-264) engleskipdf 251 KB
Sonja Žunar
Izvorni znanstveni članak
 
Trinomials ax8+bx+c with Galois groups of order 1344 (str.265-273) engleskipdf 141 KB
Szabolcs Tengely
Izvorni znanstveni članak
 
Computing the associated cycles of certain Harish-Chandra modules (str.275-330) engleskipdf 399 KB
Salah Mehdi, Pavle Pandžić, David Vogan, Roger Zierau
Izvorni znanstveni članak
 
Near-idempotents, near-nilpotents and stability of critical points for Riccati equations (str.331-342) engleskipdf 150 KB
Borut Zalar, Matej Mencinger
Izvorni znanstveni članak
 
On unbounded polynomial dynamical systems (str.343-357) engleskipdf 172 KB
Hamza Boujemaa, Said El Qotbi
Izvorni znanstveni članak
 
Ri-sets, pseudo-contractibility and weak contractibility on hyperspaces of continua (str.359-370) engleskipdf 140 KB
Félix Capulín, Leonardo Juárez-Villa, Fernando Orozco-Zitli
Izvorni znanstveni članak
 
Inverse component cropping sequences and connected inverse limits over intervals (str.371-384) engleskipdf 146 KB
Iztok Banič, Matevž Črepnjak
Izvorni znanstveni članak
 
Markov-like set-valued functions on intervals and their inverse limits (str.385-401) engleskipdf 234 KB
Hayato Imamura
Izvorni znanstveni članak
 
On the combinatorics of faces of trees and anodyne extensions of dendroidal sets (str.403-436) engleskipdf 271 KB
Matija Bašić
Izvorni znanstveni članak
 
GMRES on tridiagonal block Toeplitz linear systems (str.437-447) engleskipdf 138 KB
Reza Doostaki
Izvorni znanstveni članak
 
On the existence of a solution of a class of non-stationary free boundary problems (str.449-475) engleskipdf 222 KB
Mahmoud Bousselsal, Abdeslem Lyaghfouri, Elmehdi Zaouche
Izvorni znanstveni članak
 
Posjeta: 4.953 *